Skip to main content

Publisher: Taylor and Francis Ltd

Volume 72, Number 12, 2002

THE SMALL SAMPLE PROPERTIES OF THE RESET TEST AS APPLIED TO SYSTEMS OF EQUATIONS
pp. 909-924(16)
Authors: SHUKUR, GHAZI; EDGERTON, DAVID

Favourites:
ADD
Favourites:
ADD

ON THE EFFICIENCY PROPERTY OF THE LINEAR ESTIMATORS IN THE BIVARIATE PEARSON TYPE VII DISTRIBUTION
pp. 937-948(12)
Authors: GUTIÉRREZ-JÁIMEZ, R.; JIMÉNEZ-LÓPEZ, J. D.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more